Open Access Repository

Directed graphs and Lie superalgebras of matrices

Downloads

Downloads per month over past year

Kelarev, A 2005 , 'Directed graphs and Lie superalgebras of matrices' , Journal of Algebra, vol. 285, no. 1 , pp. 1-10 .

[img]
Preview
PDF
superalgebras.pdf | Download (182kB)
Available under University of Tasmania Standard License.

| Preview

Abstract

No abstract.

Item Type: Article
Authors/Creators:Kelarev, A
Keywords: matrices, superalgebras, directed graphs
Journal or Publication Title: Journal of Algebra
Publisher: Elsevier
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP